# SDR SWIA201126342

- Difficulty date: April 13, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N986SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7967
- Aircraft time: 18,611 hours, 15,647 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT ANGLE FORWARD SIDE OF FS 280 BEAM IS CRACKED.  (C-CHECK)  REPLACED FLOOR SUPPORT ANGLE PER SRM.
